# SDR COMA0560819

- Difficulty date: January 19, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 19,916 hours, 18,926 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5468 - GEAR DISAGREE WARNING.  SERVICED THE NLG SHOCK STRUT.
